2019
Том 71
№ 6

All Issues

Drobotenko V. S.

Articles: 4
Article (Ukrainian)

Chernikov p-groups and integral p-adic representations of finite groups

Drobotenko V. S., Gudivok P. M., Vashchuk F. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 742–753

The connection is studied between Chernikov p-groups and integral p-adic representations of finite p-groups. A description is presented with a precision up to isomorphism of certain classes of Chernikov p-groups.

Article (Ukrainian)

A characterization of nilpotent groups in the language of characters

Drobotenko V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 81–83

Article (Russian)

Representation of cyclic groups of a simple order $p$ over a ring of subtraction classes in $\mod p^s$

Drobotenko E. S., Drobotenko V. S., Pogorilyak E. Y., Zhilinskaya Z. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 28-42

Brief Communications (Russian)

On representations of finite groups over a ring of classes of subtraction by modulus $m$

Drobotenko V. S., Gudivok P. M., Likhtman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 1. - pp. 82-89